# SDR PNSA970604

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CARGO DOOR WARNING LIGHT ON.  LUBED SWITCH AT DOOR HANDLE, OPS CHECK OK.
